Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 7205848, 2 pages

Ulam’s Type Stability and Fixed Points Methods 2016

1Department of Mathematics, Pedagogical University, Podchorążych 2, 30–084 Kraków, Poland
2Department of Mathematics, Politehnica University of Timișoara, Piața Victoriei No. 2, 300006 Timișoara, Romania
3Faculty of Applied Mathematics, AGH University of Science and Technology, Mickiewicza 30, 30-059 Kraków, Poland
4Faculty of Management, University of Primorska, Cankarjeva 5, 6104 Koper, Slovenia
5Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China

Received 17 July 2016; Accepted 17 July 2016

Copyright © 2016 Janusz Brzdęk et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Zhuoyan Gao, and JinRong Wang, “Hyers-Ulam Stability and Existence of Solutions for Nigmatullin’s Fractional Diffusion Equation,” Advances in Mathematical Physics, vol. 2017, pp. 1–6, 2017. View at Publisher · View at Google Scholar